Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2021, Number 7, Pages 23–29 (Mi ivm9692)  

Kolmogorov widths of the intersection of two finite-dimensional balls

A. A. Vasil'eva

Lomonosov Moscow State University, Moscow Center of Fundamental and Applied Mathematics, GSP-1, 1 Leninskiye Gory, Moscow, 119991 Russia

Abstract: In this paper order estimates for the Kolmogorov widths of the intersection of two finite-dimensional balls of different radii in $p_0$ and $p_1$ norms are obtained. This problem naturally appeared when estimating the widths of intersections of function classes, which are defined by constraints on the derivatives of different orders.

Keywords: Kolmogorov widths, intersections of finite-dimensional balls.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00332


DOI: https://doi.org/10.26907/0021-3446-2021-7-23-29

Full text: PDF file (368 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.518
Received: 10.07.2020
Revised: 19.03.2021
Accepted: 30.03.2021

Citation: A. A. Vasil'eva, “Kolmogorov widths of the intersection of two finite-dimensional balls”, Izv. Vyssh. Uchebn. Zaved. Mat., 2021, no. 7, 23–29

Citation in format AMSBIB
\Bibitem{Vas21}
\by A.~A.~Vasil'eva
\paper Kolmogorov widths of the intersection of two finite-dimensional balls
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2021
\issue 7
\pages 23--29
\mathnet{http://mi.mathnet.ru/ivm9692}
\crossref{https://doi.org/10.26907/0021-3446-2021-7-23-29}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9692
  • http://mi.mathnet.ru/eng/ivm/y2021/i7/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:46
    References:2
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021